# SDR HEEA954887

- Difficulty date: April 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5748M
- Make and model: Bell 214ST
- Aircraft serial: 28102
- System (JASC): 2910 · Hydraulic System, Main
- Part: Motor
- Part number: 214076333107
- Condition: Leaks
- Location: Hyd
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYD MOTOR LEAKS-RADIAL PLAY.
